# SDR HNAA0000052

- Difficulty date: June 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- Aircraft time: 32,691 hours, 37,415 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 85711339101
- Condition: Cracked
- Location: Lt Wing
- Part time: 32,691 hours, 37,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS IN THE LOWER LEG OF THE LT AILERON INPUT QUADRANT BRACKET AT STATION YW417.9.  REPAIRED BRACKET IAW EO8-57-00-687.
